# SDR REXA2012042700579

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 22,258 hours, 19,898 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION HAD A NOSE GEAR DISAGREE MESSAGE.  INTERROGATED PSEU & FOUND 2 EVENTS FAULTS ON S23 (PS14GA) INSPECTED & MEASURED PRO SWITCH PS14GA AND FOUND TO BE OUT OF LIMITS.  RERIGGED PROX SWITCH PS14GA IAW AMM32-61-05.  OPS CHECK GOOD.  PERFORMED GEAR SWING IAW AMM 32-30-00 OPS CHECK GOOD.  OK FOR SVC.  SEE AML PAGE 2241857 ITEM 1 FOR PA SIGN OFF.
